# SDR SWAA2024042568061

- Difficulty date: March 27, 2024
- Submitted: April 25, 2024
- Operation: Air carrier
- Aircraft: N924WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36628
- Aircraft time: 51,375 hours, 31,138 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 747 Rbl 14
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY R/H CARGO FLOOR TRACK IS CRACKED BS 747 RBL 14 WL 155<[01] CRACK WAS FOUND TO BE OUT OF LIMITS REMOVED AND REPLACE TRACK AS PER SRM 53-00-53-2R-3 AND EA 24-153-00838.;[02] VERIFIED CORRECTIVE ACTION 1
